# SDR AALA202011129020

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 31,351 hours, 11,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 137770
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 31,351 hours, 11,762 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY POWER SUPPLY UNIT 15WL INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 15WL.
